MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ DURAPORE¿ SURGICAL TAPE; DURAPORE TAPE

3M HEALTH CARE 3M¿ DURAPORE¿ SURGICAL TAPE; DURAPORE TAPE
Catalog Number 1538-1
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Edema (1820); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information not provided.Date of event was not provided.3m colleagues in (b)(4) reported they met with the nurses and discovered some product application issues.Education related to product selection and product application was provided by 3m (b)(4).
 
Event or Problem Description
A nurse in (b)(6) reported a pediatric patient experienced a skin injury with use of 1538-1 durapore¿ surgical tape.The patient experienced white skin (maceration) with edema on the back of their right hand.Medical treatment was not specified.No additional information was provided.

Brand Name
3M¿ DURAPORE¿ SURGICAL TAPE
Common Device Name
DURAPORE TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8282381
Report Number2110898-2019-00017
Device Sequence Number16664371
Product Code KGX
UDI-Device Identifier30707387007424
UDI-Public30707387007424
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Catalogue Number1538-1
Device Lot Number2021-01 AB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;